# SDR BIER970042

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3521S
- Make and model: Piper PA-31-350
- Aircraft serial: 317952107
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007516
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT COMPLIANCE WITH PIPER SB 998, FOUND RIGHT ELEVATOR SPAR CRACKED AT OUTBOARD INSPECTION POINT.
